Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 9, Number 4 (2018), 451-462.
A note on stability of Hardy inequalities
In this note, we formulate recent stability results for Hardy inequalities in the language of Folland and Stein’s homogeneous groups. Consequently, we obtain remainder estimates for Rellich-type inequalities on homogeneous groups. Main differences from the Euclidean results are that the obtained stability estimates hold for any homogeneous quasinorm.
Ann. Funct. Anal., Volume 9, Number 4 (2018), 451-462.
Received: 16 August 2017
Accepted: 12 October 2017
First available in Project Euclid: 15 June 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Ruzhansky, Michael; Suragan, Durvudkhan. A note on stability of Hardy inequalities. Ann. Funct. Anal. 9 (2018), no. 4, 451--462. doi:10.1215/20088752-2017-0060. https://projecteuclid.org/euclid.afa/1529028135